# SDR CA130201002

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,742 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA0800681
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, ODOR OF ELECTRICAL BURNING WAS DETECTED IN ROW 8 OF THE CABIN NEAR THE SIDE WALL LIGHTS.  THE LT AND RT SIDE WALL LIGHT FIXTURE ASSEMBLIES WERE REPLACED AND SYSTEM CHECKED SERVICEABLE.  NO MORE ELECTRICAL BURNING ODOR IN THE CABIN.
